RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2016, Volume 28, Issue 4, Pages 29–37 (Mi dm1390)  

This article is cited in 2 scientific papers (total in 2 papers)

Lower bound for the complexity of five-valued polarized polynomials

A. S. Baliuk, A. S. Zinchenko

Irkutsk State University

Abstract: The paper is devoted to the complexity of representation of $q$-valued functions by polarized polynomials and by matrix Kronecker forms of certain type. The complexity of a function is the minimal possible number of nonzero coefficients of a polynomial or a Kronecker form representing the function. It is known that for polynomial representation and representation by Kronecker forms of a certain type the maximal values of complexity in the class of all $q$-valued $n$-ary functions coincide. We establish the lower bound of these maximal values for five-valued functions.

Keywords: five-valued functions, polarized polynomial, Kronecker form, complexity lower bounds

DOI: https://doi.org/10.4213/dm1390

Full text: PDF file (417 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2017, 27:5, 287–293

Bibliographic databases:

Document Type: Article
UDC: 519.714.4
Received: 27.02.2016
Revised: 15.06.2016

Citation: A. S. Baliuk, A. S. Zinchenko, “Lower bound for the complexity of five-valued polarized polynomials”, Diskr. Mat., 28:4 (2016), 29–37; Discrete Math. Appl., 27:5 (2017), 287–293

Citation in format AMSBIB
\Bibitem{BalZin16}
\by A.~S.~Baliuk, A.~S.~Zinchenko
\paper Lower bound for the complexity of five-valued polarized polynomials
\jour Diskr. Mat.
\yr 2016
\vol 28
\issue 4
\pages 29--37
\mathnet{http://mi.mathnet.ru/dm1390}
\crossref{https://doi.org/10.4213/dm1390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3699319}
\elib{http://elibrary.ru/item.asp?id=28119089}
\transl
\jour Discrete Math. Appl.
\yr 2017
\vol 27
\issue 5
\pages 287--293
\crossref{https://doi.org/10.1515/dma-2017-0029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000414954500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85031782952}


Linking options:
  • http://mi.mathnet.ru/eng/dm1390
  • https://doi.org/10.4213/dm1390
  • http://mi.mathnet.ru/eng/dm/v28/i4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Balyuk, A. S. Zinchenko, “Nizhnyaya otsenka slozhnosti polyarizovannykh polinomov semiznachnykh funktsii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 22 (2017), 18–30  mathnet  crossref
    2. A. S. Baliuk, A. S. Zinchenko, “Lower bounds of complexity for polarized polynomials over finite fields”, Siberian Math. J., 60:1 (2019), 1–9  mathnet  crossref  crossref  isi
  • Дискретная математика
    Number of views:
    This page:184
    References:21
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019